English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24632898      Online Users : 53
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8876

Title: Fixed Point Theorems of KKM-type
Authors: L.J. Lin;Z.T. Yu
Contributors: 數學系
Keywords: Admissible set;Fixed point;Upper (lower) semicontinuous;Quasiconvex;conden-
;KKM type map;Approachable map;Compact multimap;Closed multimap;Leary{
Schauder principle
;Minkowski functional
Date: 1999-10
Issue Date: 2011-05-10T06:46:14Z
Publisher: Elsevier Science
Relation: Nonlinear Analysis: Theory, Methods & Applications, 38(2):265-275
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback